Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On infinite-dimensional linear spaces


Author: George W. Mackey
Journal: Trans. Amer. Math. Soc. 57 (1945), 155-207
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012204-1
MathSciNet review: 0012204
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. H. Arnold, Rings of operators on vector spaces, Ann. of Math. vol. 45 (1944) pp. 24-49. MR 0009425 (5:147c)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940. MR 0123490 (23:A815)
  • [4] R. P. Boas and J. W. Tukey, A note on linear functionals, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 523-528. MR 1563788
  • [5] M. Eidelheit, On isomorphisms of rings of linear operators, Studia Mathematica vol. 9 (1940) pp. 97-105. MR 0004725 (3:51e)
  • [6] G. Fichtenholz, Sur les fonctionelles linéaires continues au sens generalisé, Rec. Math. (Mat. Sbornik) N.S. vol. 4 (1938) pp. 193-213.
  • [7] G. Hamel, Eine Basis aller Zahlen und die unstetige Lösungen der Funktional Gleichung $ f(x + y) = f(x) + f(y)$, Math. Ann. vol. 60 (1905) pp. 459-162. MR 1511317
  • [8] F. Hausdorff, Zur Theorie der linearen metrischen Räume, J. Reine Angew. Math. vol. 167 (1932) pp. 294-311.
  • [9] D. H. Hyers, A note on linear topological spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp.76-80. MR 1563685
  • [10] O. D. Kellogg, Foundations of potential theory, Berlin, 1929.
  • [11] H. Kober, A theorem on Banach spaces, Compositio Math. vol. 7 (1939) pp. 135-140. MR 0000350 (1:59a)
  • [12] A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Mathematica vol. 5 (1935) pp. 29-33.
  • [13] M. Krein and V. Šmulian, On regularly convex sets in the space conjugate to a Banach space, Ann. of Math. vol. 41 (1940) pp. 556-583. MR 0002009 (1:335e)
  • [14] E. R. Lorch, On a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 217-234. MR 1501988
  • [15] H. Löwig, Über die Dimension linearer Räume, Studia Mathematica vol. 5 (1934) pp. 18-23.
  • [16] G. W. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. vol. 43 (1942) pp. 244-260. MR 0006604 (4:12j)
  • [17] -, On infinite dimensional linear spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 29 (1943) pp. 216-221. MR 0008638 (5:38d)
  • [18] -, On convex topological linear spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 29 (1943) pp. 315-319. MR 0009087 (5:99b)
  • [19] -, Equivalence of a problem in measure theory to a problem in the theory of vector lattices, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 719-722. MR 0010782 (6:70b)
  • [20] S. Mazur, Über konvexe Mengen in linearen normierten Räumen, Studia Mathematica vol. 4 (1933) pp. 70-84.
  • [21] J. von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 1-20. MR 1501776
  • [22] G. Sirvint, Espace de fonctionelles linéaires, C. R. (Doklady) Acad. Sci. URSS. vol. 26 (1940) pp. 123-126. MR 0003206 (2:180b)
  • [23] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, New York, 1932. MR 1451877 (99k:47001)
  • [24] J. W. Tukey, Convergence and uniformity in topology, Princeton, 1940. MR 0002515 (2:67a)
  • [25] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150.
  • [26] J. V. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169. MR 1546041
  • [27] A. Weil, L'integration dans les groupes topologiques et ses applications, Paris, 1938.
  • [28] L. R. Wilcox, Modularity in the theory of lattices, Ann. of Math. vol. 40 (1939) pp. 490-505. MR 1503473

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0012204-1
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society